# SDR DLM88982044

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Component: 50459
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FWD GALLEY OVEN OVERHEATED AND STARTED SMOKING, PULLED C/B AND DISCONNECTED GALLEY POWER, SMOKED STIPPED.  REPLACED OVEN/OPS OK.
